Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011 (2011), Article ID 689427, 13 pages
http://dx.doi.org/10.1155/2011/689427
Research Article

Similarity Solutions of Partial Differential Equations in Probability

Département de Mathématiques et de Génie Industriel, École Polytechnique de Montréal, C.P. 6079, Succursale Centre-Ville, Montréal, QC, Canada H3C 3A7

Received 2 May 2011; Accepted 6 June 2011

Academic Editor: Shein-chung Chow

Copyright © 2011 Mario Lefebvre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mario Lefebvre, “Similarity Solutions of Partial Differential Equations in Probability,” Journal of Probability and Statistics, vol. 2011, Article ID 689427, 13 pages, 2011. doi:10.1155/2011/689427